I have now been on trazodone for 6 days. Sunday night I had a drink (5 oz of wine) about 2 hours before I took my meds. I was violently ill for the rest of the night and into the next day (about 14 hours of horrible diarrhea, vomitting and passing out). I read that taking trazodone with alcohol is bad, but by the time I took it, the booze would have been out of my body. Has this ever happened to anyone else??? I don't know if I should quit drinking for good, but I love my glass of wine a day. Please anyone, all comments are welcome.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.